U.S. doctors online nowAsk doctors free
Germany
A 18-year-old female asked:

Due to my cystic acne (already took antibiotics for four months two times per day and all topical cremes without success) i started taking the pill "madinance" since 12 days. it has androgenes, but my acne just got worse. how can it be?

2 doctor answers3 doctors weighed in
Dr. Clarence Grim
Endocrinology 59 years experience
Not all acne is the same. If you are not seeing a dermatologist I recommend you do so. Knowing the exact problem you have will help get you the best treatment. If you are then finding the best treatment will be trial and error process. Keep at it. Keep a diary of everything you eat and drink and put on you acne to see if there are any triggers and to document what works and does not
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Tinuola Adeyanju
Internal Medicine and Pediatrics 41 years experience
I have a few suggestions that may help, avoid rubbing your face. Dab rather than rub. Try clay mask, and evaluate what creams you are using, there are differential effects with different people. If one did not work try a different one until you get the one that suits your skin and remember to see a dermatologist may help you too.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 5, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.